# SDR 79965

- Difficulty date: April 4, 2006
- Submitted: April 28, 2006
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 58
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E71693
- Part serial: ED1613
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CORRODED BEYOND REPAIR IAW MFG OVERHAUL MANUAL.
